| Catalog Number |
120-550 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported that the patient wants their implant removed due to the patient's concern with the product.Later, healthcare professional reported "exchange from textured to smooth due to concern with the product.".Later healthcare professional reported "capsular contracture baker grade unknown" and "ruptured implant".Capsulectomy was performed as treatment.This record is for the right side.Device was explanted and it is unknown if it was replaced.Device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed broken device through microscopic inspection assessed as surgical damage, observed an opening through microscopic inspection assessed as fold flaw opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, wear abarsion and non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description